# SDR MASA200600933

- Difficulty date: March 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 10,511 hours, 8,458 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7351 ORD - AIRCRAFT ROLLS RIGHT IN LANDING CONFIQURATION.  MAINTENANCE OPS CHECKED ALL FLIGHT CONTROL SYST/AUTOPILOT SYS GOOD.
